# SDR GUU2005F00007

- Difficulty date: March 9, 2005
- Submitted: April 8, 2005
- Operation: Air carrier
- Aircraft: N178YV
- Make and model: Beech 1900D
- Aircraft serial: UE178
- Engine: Pwa PT6A67D
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Gasket
- Part number: 311895301
- Condition: Leaking
- Location: Rt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E

## Discrepancy

DURING FLIGHT, RT ENGINE LOW OIL PRESSURE LIGHT ILLUMINATED.  SECURED THE RT ENGINE.  RETURNED TO DEPARTURE.  LANDED WITHOUT INCIDENT.  REMOVED AND REPLACED RT ENGINE OVERSPEED GOVERNOR GASKET.  OPS LEAK CHECK NORMAL.  (K)
